# SDR QXEA2009020400080

- Difficulty date: February 1, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 19,512 hours, 19,911 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - TAKEOFF ABORTED IN SEA DUE TO AUTOFEATHER NOT ARMING.  SPEED AT ABORT ABOUT 30 KNOTS.  NOTHING WAS DISPLAYED ON ED.  PERFORMED FIM TASK 61-20-02-810-834.  AUTOFEATHER SYSTEM SELF TEST GOOD.  CLEARED FAULTS.  NO OTHER FAULTS LOGGED AFTER TEST.  RETURNED TO SERVICE, NO PARTS REPLACED.
